Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pimples, dark spots on face. Had treatment. How to cure?

hi, i have got so many pimples on my face suddenly from last august and i have taken treatment from last few months but still my face has so many pimples and some dark spot coz of pimples. i am taking the treatment from a dermetologist and there is a good effect on my face but i want to get rid from pimples and black spots soon can u help me out
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Acne is due to your adolescent hormones and you will continue to have it till that hormonal influence is over. You mentioned that your pimples are improving , so please have patience and follow your dermatologist's advice.
Avoid creams on your face. Avoid too much oil on your scalp. Diet is important. Avoid milk and milk products like cheese, chocolates, sweets, sugary foods and drinks. Eat a lot of fruits rich in vitamin A.
Please do not touch pimples, it will leave more darker marks if you keep handling it. You can apply a kojic acid containing gel not cream at night over dark spots, not over active pimples.
You can bring down the problem faster if you can combine cosmetology services like chemical peels or acne lasers along with medications, for which you need to see a dermatologist practicing cosmetology.
Hope this helped
Take care

Answered: Tue, 16 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor